Joe has always had sore joints on tx but at least for him, it stops as the meds wear out of his system. In Joe's case, it takes about 6 months for all the sx to wear off. He gets a little worse for a few weeks after he stops and then ever so gradually, things start to improve. His sunny disposition doesn't really appear consistently for 6 months though. Of course this is so different for people and the fact that Joe has cirrhosis probably makes it all worse but I thought I'd offer what I know. By the way, Joe has lots of pain and cramping in his calves which each treatment. It wakes him up at night a lot.
Take care and be good to yourself.
Merry Christmas to you and yours,
I have experienced joint paint prob from week 4 or 6. It would be worse after the shot, advil helps at times. I did notice that when sleeping my hands have to be open not folded, my legs have to be straigt etc.....I justed finshed and that side is slowly going away. my finger still ache though.
I hope it eases up for you.
One more thing I thought I'd mention.
Joe is 52 and there are some 80 yr. olds walking more spry than he is right now. He just woke up from a nap ( Joe's whole life is a nap right now:>) and I told him about your post. He says that he thinks his pain is more muscle related than joint. I just didn't want to mislead with any wrong info.
I usually have to poke and prod to get Joe to describe his pains. He just doesn't enjoy talking about it. Tx makes him pretty noncoversational in general. It is easier this time because we've been there and done it before and I know the real Joe is still in there and will come back in time.